# SDR C2XA99IA179

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W220029624
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE CREW REPORTED SEVERAL EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
